Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Reason for body ache, headache and excessive sweating?

Sunday evening I started feeling very achy all over, got a headache as well. I took a couple extra strength tylenol and went to bed. In bed I was achy and got hot and sweaty. Yesterday I broke out in a sweat just walking into work, which never has happened before. By the end of the day I felt achy and sore all over again. I went home and just layed around all evening. I had a great sleep last night and woke up feeling much better, but still have a headache. Also, I m sweaty again like crazy. Any idea?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
There are many reasons for a constant headache . You should check your blood pressure and eye sight. If you are getting sweaty please go visit the nearby physician / cardiologist and get an ECG done as soon as possible to rule out Myocardial Infarction ie , heart attack. May I know your age please.
Take care, get well soon.
Answered: Fri, 4 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor